Mathematical Research Letters

Volume 1 (1994)

Number 4

Topological Deformation Rigidity of Higher Rank Lattice Actions

Pages: 485 – 499

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n4.a9

Author

Nantian Qian (Pennsylvania State University; University of North Carolina, Chapel Hill)

Abstract

We prove that the linear actions of irreducible higher rank lattices on tori or nilmanifolds are topologically deformation rigid provided that the actions do not have compact part.

Full Text (PDF format)